300mg starter kit (24-600mg & 100-300mg capsules )

  • $19.95

300mg starter kit

Add to Wish List

Compare this Product

Ex Tax: $19.95

Availability: In Stock

Brands HEALTH PRODUCTS EXPRESS

Product Code: 300mg starter kit

Tags:  300mg

Product Description

- Guaifenesin 300, & 600 mg  Capsules - Easy to Swallow Capsules - No Dyes or Extra Fillers !
- Guai-Aid OTC capsules are U.S. made and do not require a doctor's prescription.
- Effectively helps clear mucus from obstructive sinus, nasal and bronchial passageways.
- Ultra Pure - Only 3 inactive Ingredients for Allergy Sensitive People!
- A Super Economical Alternative to Expensive Brands!

Important Information

Safety Information
Do not exceed  (2,400mg) #6- 300mg capsules or #4 - 600mg capsules in 24 hours or as directed by a doctor. Warnings: Do not exceed recommended dosage. Do not use: for persistent cough, such as occurs with smoking, asthma, chronic bronchitis or emphysema, or if cough is accompanied by excessive phlegm (mucus), unless directed by a doctor. Stop use and ask a doctor if: * symptoms are accompanied by fever, rash, or persistent headache * cough persists for more than 1 (one) week or tends to recur. A persistent cough may be a sign of a serious condition. If pregnant or breast-feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center immediately. Other information: Store at room temperature 15 - 30 degrees Celsius (59 to 86 degrees Fahrenheit).

Indications
Helps loosen phlegm (mucus) and thin bronchial secretions to rid the passageways of bothersome mucus. Helps make coughs more productive.

Ingredients:
Active Ingredient:
Guaifenesin  300, & 600mg U.S. Pharmaceutical Grade.
Inactive Ingredients:
Corn Starch (Non-Allergic - Pharmaceutical Grade), vegetarian (capsule).
Hydroxypropyl Methylcelluose, Magnesium Stearate,  

Directions for 300mg capsules:
Adults and children 12 years and older ; Take 1 -2 capsules (300-600mg) every 4 to 6 hours as needed or as directed by a doctor.  Do not exceed 8 capsules (2,400mg) in a 24 hour period. or as directed by a doctor


Directions for 600mg capsules:
Adults and children 12 years and older ; Take 1 capsule (600mg) every 4 to 6 hours as needed or as directed by a doctor.  Do not exceed 4 capsules (2,400mg) in a 24 hour period. or as directed by a doctor.

Reviews

There are no reviews for this product.

Write a review

Note: HTML is not translated!